Share This Article:

Global Attractors and Dimension Estimation of the 2D Generalized MHD System with Extra Force

Abstract Full-Text HTML XML Download Download as PDF (Size:347KB) PP. 724-736
DOI: 10.4236/am.2015.64068    2,468 Downloads   2,742 Views   Citations

ABSTRACT

In this paper, firstly, some priori estimates are obtained for the existence and uniqueness of solu-tions of a two dimensional generalized magnetohydrodynamic (MHD) system. Then the existence of the global attractor is proved. Finally, the upper bound estimation of the Hausdorff and fractal dimension of attractor is got.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Yuan, Z. , Guo, L. and Lin, G. (2015) Global Attractors and Dimension Estimation of the 2D Generalized MHD System with Extra Force. Applied Mathematics, 6, 724-736. doi: 10.4236/am.2015.64068.

References

[1] Wu, J. (2003) Generalized MHD Equations. Journal of Differential Equations, 195, 284-312.
http://dx.doi.org/10.1016/j.jde.2003.07.007
[2] Tran, C.V., Yu, X. andZhai, Z. (2013) On Global Regularity of 2D Generalized Magnetohydrodynamic Equations. Journal of Differential Equations, 254, 4194-4216.
http://dx.doi.org/10.1016/j.jde.2013.02.016
[3] Mattingly, J.C. and Sinai, Ya.G. (1999) An Elementary Proof of the Existence and Uniqueness Theorem for the Navier-Stokes Equations. Communications in Contemporary Mathematics, 1, 497-516.
http://dx.doi.org/10.1142/S0219199799000183
[4] Ladyzhenskaya, O.A. and Seregin, G.A. (1960) Mathematical Problems of Hydrodynamics and Magnetohydrodynamics of a Viscous Incompressible Fluid. Proceedings of V.A. Steklov Mathematical Institute, 59, 115-173. (In Russian)
[5] Caffarelli, L., Kohn, R.V. and Nirenberg, L. (1982) Partial Regularity of Suitable Weak Solutions of the Navier-Stokes Equations. Communications on Pure and Applied Mathematics, 35, 771-831.
http://dx.doi.org/10.1002/cpa.3160350604
[6] Vialov, V. (2014) On the Regularity of Weak Solutions to the MHD System near the Boundary. Journal of Mathematical Fluid Mechanics, 16, 745-769.
http://dx.doi.org/10.1007/s00021-014-0184-3
[7] Ladyzhenskaya, O.A. and Seregin, G.A. (1999) On Partial Regularity of Suitable Weak Solutions to the Three-Dimensional Navier-Stokes Equations. Journal of Mathematical Fluid Mechanics, 1, 356-387.
http://dx.doi.org/10.1007/s000210050015
[8] Scheffer, V. (1977) Hausdorff Measure and Navier-Stokes Equations. Communications in Mathematical Physics, 55, 97-112.
http://dx.doi.org/10.1007/BF01626512
[9] Lin, G.G. (2011) Nonlinear Evolution Equations. Yunnan University Press, Kunming.

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.